Previous |  Up |  Next


lattice; direct product decomposition; Cantor-Bernstein Theorem
This paper is a continuation of a previous author’s article; the result is now extended to the case when the lattice under consideration need not have the least element.
[1] A. De Simone, D. Mundici, M. Navara: A Cantor-Bernstein theorem for $\sigma $-complete $MV$-algebras. (to appear).
[2] J. Jakubík: Cantor-Bernstein theorem for lattice ordered groups. Czechoslovak Math. J. 22 (1972), 159–175. MR 0297666
[3] J. Jakubík: On complete lattice ordered groups with strong units. Czechoslovak Math. J. 46 (1996), 221–230. MR 1388611
[4] J. Jakubík: Convex isomorphisms of archimedean lattice ordered groups. Mathware and Soft Computing 5 (1998), 49–56. MR 1632739
[5] J. Jakubík: Cantor-Bernstein theorem for $MV$-algebras. Czechoslovak Math. J. 49 (1999), 517–526. DOI 10.1023/A:1022467218309 | MR 1708370
[6] J. Jakubík: Direct product decompositions of infinitely distributive lattices. Math. Bohem. 125 (2000), 341–354. MR 1790125
[7] J. Jakubík: On orthogonally $\sigma $-complete lattice ordered groups. (to appear). MR 1940067
[8] J. Jakubík: Convex mappings of archimedean $MV$-algebras. (to appear). MR 1864107
[9] J. Jakubík: A theorem of Cantor-Bernstein type for orthogonally $\sigma $-complete pseudo $MV$-algebras. (Submitted).
[10] R. Sikorski: A generalization of theorem of Banach and Cantor-Bernstein. Coll. Math. 1 (1948), 140–144. MR 0027264
[11] R. Sikorski: Boolean Algebras. Second Edition, Springer, Berlin, 1964. MR 0126393 | Zbl 0123.01303
[12] E. C. Smith, jr., A. Tarski: Higher degrees of distributivity and completeness in Boolean algebras. Trans. Amer. Math. Soc. 84 (1957), 230–257. DOI 10.1090/S0002-9947-1957-0084466-4 | MR 0084466
[13] A. Tarski: Cardinal Algebras. New York, 1949. Zbl 0041.34502
Partner of
EuDML logo